# SDR AALA20140909011

- Difficulty date: September 9, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 68,743 hours, 36,160 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED ON CLIMB OUT.  FOLLOWED THE QRH PROCEDURE & THE LIGHT EXTINGUISHED.  EMER DECLARED FLIGHT RETURNED.  ACFT REMOVED FROM SERVICE.  REPLACED LT & RT TAIL COMPARTMENT OVERHEAT SENSORS & PERI SEALS.
